# SDR AALA971590

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46930
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Fitting
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT INBOARD FLAP, INBOARD ACTUATOR FITTING ON FUSELAGE HAS CORROSION INSIDE 8 MOUNTING BOLT HOLES FOR ROLLER SUPPORT.  REMOVED CORROSION FROM HOLES AND APPLIED ALODINE AND PRIMER.  INSTALLED OVERSIZED BUSHINGS ALL IAW ESO 7349 DATED 8-8-97.  TST:  77,609 HOURS.  CYCLES:  23,351.  (X)
